We are getting ready for IVF at the end of June... I'm on birth control right now and am not completely sure why? I was hoping someone could help :o) I have felt awful since on them!!! I'm taking prenatal on top of b/c and I HATE taking pills!!! Please help! :o) I think I was too nervous that we are actually finally going thru IVF that I didn't catch why I have to take them... Thx!!!
Hi rxy! God to hear from you! I haven't seen you on here in a while. I just did IVF a couple of months ago, too, and got a BFP! Hopefully it'll do the trick for you too ;-)
The birth control is just to make sure you won't ovulate and to help suppress the ovaries. You'll probably also be on lupron, which will further suppress your ovaries and hormones. Once you're estrogen is low enough, you'll be able to start the stims.
I'm sorry you're not feeling well, though. Hopefully it's just a temporary thing and will go away soon!
Best of luck, rxy! can't wait to hear how everything goes!
P.S. Some doctors also use b/c to control when to start the cycle. If so, the time on b/c can vary quite a bit, depending on when they want you to start.
I agree with Heather. Everything the doctor is telling you is for your own good. I went through the IVF cycles and I am now 5 months pregnant with twins (boy and girl). It is well worth it. Keep in touch and God Bless you!
Hi guys, since you all were on bc when you were going through the process of IVF, I have a question and was wondering if you could help :o) I have been spotting the whole time I've been on bc!!! I'm a little worried what that means?!? I didn't call my Re because I figured it was a sign of bc ( I didn't know the pill had that side effect but other forms of bc do so I just figured the pill would too) Any help/advice would be apprecaited :o) Thx!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.